# SDR SWIA20205060522

- Difficulty date: April 8, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 42,558 hours, 26,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR INNER MATING SKIN FOR PANELS 832BL AND 832CL HAS CORROSION AT FASTENER HOLES. (MARKED)   (C-CHECK) RO 5/4/2020   SEE JOB 710207104 OP# 26 MX TRANS# 20832170 FOR INNER SKIN REPLACEMENT AND FASTENER INSTALLATION.
